Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 1232  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2008 | Volume:  26 | Issue Number:  7 | Page:  114-117

ORIGINAL ARTICLE

Distribution of malocclusion types among thumb suckers seeking orthodontic treatment
Singh S P, Utreja A, Chawla H S

Number of times this article was viewed 9523
Number of times this article has been printed  from the site 225
Number of times this article was emailed to others 10
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - 2019 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05